RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lebedev, Andrei Vladimirovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:993
Abstract pages:2951
Full texts:1168
References:312
E-mail:

http://www.mathnet.ru/eng/person14575
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194196

Publications in Math-Net.Ru
2012
1. P. P. Zabreiko, A. V. Lebedev, “Modular estimates in orlicz spaces and Hammerstein operator equations”, Tr. Inst. Mat., 20:1 (2012),  50–59  mathnet
2011
2. A. B. Antonevich, V. I. Bakhtin, A. V. Lebedev, “Crossed product of a $C^*$-algebra by an endomorphism, coefficient algebras and transfer operators”, Mat. Sb., 202:9 (2011),  3–34  mathnet  mathscinet  zmath  elib; Sb. Math., 202:9 (2011), 1253–1283  isi  scopus
2008
3. B. K. Kwaśniewski, A. V. Lebedev, “Reversible extensions of irreversible dynamical systems: the $C^*$-method”, Mat. Sb., 199:11 (2008),  45–74  mathnet  mathscinet  zmath  elib; Sb. Math., 199:11 (2008), 1621–1648  isi  scopus
2006
4. A. V. Karaliova, A. V. Lebedev, “The spectrum of a $C^*$-algebra generated by Toeplitz operators with discontinuous oscillating coefficients. Postliminality”, Tr. Inst. Mat., 14:2 (2006),  66–72  mathnet
2005
5. A. V. Lebedev, “Topologically Free Partial Actions and Faithful Representations of Crossed Products”, Funktsional. Anal. i Prilozhen., 39:3 (2005),  54–63  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:3 (2005), 207–214  isi  scopus
2004
6. A. V. Lebedev, A. Odzijewicz, “Extensions of $C^*$-algebras by partial isometries”, Mat. Sb., 195:7 (2004),  37–70  mathnet  mathscinet  zmath; Sb. Math., 195:7 (2004), 951–982  isi  scopus
1997
7. A. B. Antonevich, A. V. Lebedev, “Nonlocal pseudo-differential operators: index and Lefschetz numbers”, Differ. Uravn., 33:6 (1997),  795–799  mathnet  mathscinet; Differ. Equ., 33:6 (1997), 798–802
1984
8. A. V. Lebedev, “On the extension of operator algebras by means of isometric operators inducing endomorphisms”, Uspekhi Mat. Nauk, 39:5(239) (1984),  247–248  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:5 (1984), 281–282  isi
1983
9. A. B. Antonevich, A. V. Lebedev, “On spectral properties of operators with a shift”, Izv. Akad. Nauk SSSR Ser. Mat., 47:5 (1983),  915–941  mathnet  mathscinet  zmath; Math. USSR-Izv., 23:2 (1984), 201–224
1982
10. A. B. Antonevich, A. V. Lebedev, “On the Noethericity of a functional-partial differential operator that contains a linear transformation of the argument”, Differ. Uravn., 18:6 (1982),  987–996  mathnet  mathscinet  zmath
1979
11. A. V. Lebedev, “The invertibility of elements in the $C^*$-algebras generated by dynamical systems”, Uspekhi Mat. Nauk, 34:4(208) (1979),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 174–175

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020